My son is 7 and has been on Strattera now for 3 weeks. We started out at 10mg for a week, than 18mg the second week. Now he is suppose to be taking 25mg for the next two weeks. Since he started taking the 25mg he lays around and looks like a zombie. He dosent' want to do anything. He loves playing baseball and he dosen't even want to do that. When I called the nurse she said to keep giving it to him. I don't want to give him this and have him going to school feeling like this. Could this be to much mg. The teachers liked him on 18mg. He was sitting still paying attention and making 100's on all four test that week. Now he just lays his head down and when you ask him a question he looks straight through you like your not even there. Could 25mg be to much.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...